# SDR A6WA20124M500

- Difficulty date: August 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 21,670 hours, 20,978 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR DAMAGED LEFT ELEVATOR.  REPAIRED LEFT ELEVATOR IAW REO 601R-55-21-364.
